MAUDE Adverse Event Report: CAREFUSION, INC JAMSHIDI (TJ) NEEDLE BM 8G X 4 ASP MAC - TJM4008; INSTRUMENT, BIOPSY

CAREFUSION, INC JAMSHIDI (TJ) NEEDLE BM 8G X 4 ASP MAC - TJM4008; INSTRUMENT, BIOPSY
Model Number TJM4008
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
Iron filings found in the trocar (sealed in the bag for visualization) to our knowledge, the patient was not involved.
 
Additional Manufacturer Narrative
Pr (b)(4) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.Device problem code: (b)(4).Patient problem code: (b)(4).
 
Event or Problem Description
Iron filings found in the trocar (sealed in the bag for visualization).To our knowledge, the patient was not involved.
 
Additional Manufacturer Narrative
(b)(4) follow-up emdr for device evaluation: one photo and one sample were provided to our quality team for investigation.Through visual inspection, it is observed a sliver approximately 3 quarters of an inch in length with a width approximately the same as a pencil lead.The small sliver was examined under magnification.The physical characteristics of the item indicated it was partially metal of 2 or more colors and magnetic.Therefore, the reported failure mode was confirmed.A device history review could not be completed as no batch number was provided.Based on the available information we are not able to identify a root cause at this time.Complaints received for this device and defect will continue to be monitored by our quality team for signs of emerging trends.H3 other text : see manufacture narration.

Brand Name
JAMSHIDI (TJ) NEEDLE BM 8G X 4 ASP MAC - TJM4008
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
anna wehrheim
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key14454423
Report Number1625685-2022-00056
Device Sequence Number17272732
Product Code KNW
UDI-Device Identifier10885403044564
UDI-Public(01)10885403044564
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K913306
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTJM4008
Device Catalogue NumberTJM4008
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/10/2022
Supplement Date Received by Manufacturer07/05/2022
Initial Report FDA Received Date05/20/2022
Supplement Report FDA Received Date07/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown